# SDR SWAA2024050782952

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 23,883 hours, 11,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Backed Out
- Location: Fwd Girt Bar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREW CAME OUT OF THE FWD ENTRY DOOR GIRT BAR BRACKET.<[01] SECURED SCREW IAW MM 25-66-01.
